# SDR ASAA2016100318197

- Difficulty date: October 3, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 34,391 hours, 10,565 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHOTTLE WOULD NOT ARM ON GROUND, BUT AFTER CYCLING A FEW TIMES IT WORKED. IT FAILED AGAIN AND IN FLIGHT THE A/T ARM SWITCHED TO OFF POSITION ALONG WITH THE RED A/T LIGHT ILLUMINATED. COULD NOT RESET.  ACFT GROUNDED.  PERFORMED FIM TASK 22-31-801 TASK. OPS CHECKED IAW AMM 22-31-00. LWMP STATUS REMAINS HGS AUTOLAND CAT III.
